# SDR RAIA950434

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: CA3108R12S3SF80
- Condition: Failed
- Location: Nr 2 Eng
- Part time: 8,964 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - 7332 - RIGHT SRL WOULD NOT COME ON LINE.  REPLACED T2 SENSOR CANNON PLUG.  (W)
